# SDR DALA2016112809323

- Difficulty date: April 26, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,138 hours, 48,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA Y= 1394 AND LONG 28 LT  AT AFT ACCESSORY COMPARTMENT.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL, TREAT AND PAINT INTERCOSTAL, INSTALLED NEW INTERCOSTAL IAW SRM.
